# SDR SWIA201334403

- Difficulty date: August 25, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 26,994 hours, 22,219 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Missing
- Location: Call Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED COVER MISSING ON FORWARD FACING MID CABIN FLIGHT ATTENDANT CALL LIGHT.  FLT#5505 REPLACED RED COVER ON FORWARD FACING MID CABIN FLIGHT ATTENDANT CALL LIGHT.
